Nov 14, 2008
I recently went to the Doctor and he wants me to start taking Atripla , right now I 'm stable taking Ryataz/Norvir / Truvada for 4 years what is your opinion on this ?
Thank you , Jose
| Response from Dr. Young
Jose, hola and thanks for your post.
I'd ask your doctor for the reason why he's recommending switching from a 4-year successful regimen. Both combinations are recommended ones; if you're not having any problems with your current one, I'd be very reluctant to switch for no reason.
What to expect from a switch to Atripla from Truvada+boosted Reyataz? First, your pill count will definitely go down, as will copayments. Second, you might see modest improvements in some lipid tests. On the other hand, there is some risk that you'll develop central nervous system side effects of the efavirenz in Atripla- in one recent analysis, this is rarely, but can result in treatment discontinuation.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Condom Popped Worried I Have HIV
- Chills After Anal Sex Condom Broke Worried I Have HIV
- Coated Tongue After Condom Broke Anal Worried I Have HIV
- Eye Floaters After Anal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Happy Ending Worried I Have HIV
- Itchy Balls After Condom Broke Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.